Money Mathematics: Examining Ethics Education in Quantitative Finance

File Size Format
81151_1.pdf 228Kb Adobe PDF View
Title Money Mathematics: Examining Ethics Education in Quantitative Finance
Author West, Jason
Year Published 2012
Publisher NeilsonJournals Publishing
Citation Journal of Business Ethics Education, Vol. 9, pp. 25-40
Peer Reviewed Yes
Published Yes
Publisher URI http://www.neilsonjournals.com/JBEE/abstractjbee9west.html
Copyright Statement Copyright 2012 Neilson Journals Publishing. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Faculty Griffith Business School
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice